MAUDE Adverse Event Report: ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ECLIPSE & UNIVERS II RESECT GD L,RT; MANUAL INSTR, GENERAL SURGICAL
Model Number ECLIPSE & UNIVERS II RESECT GD L,RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.
 
Event or Problem Description
It was reported during during a hemi shoulder arthroplasty procedure, the version rod broke off the ar-9401-13 head cut guide.The threaded portion of the version rod is now stuck inside the guide.The case was still successful and no harm was done.See attached images.Additional information received on 5/26/2021: the rep provided the part number of the version rod that broke during the procedure (ar-9202).The version rod broke while the guide was in use.The rods are threaded into the top of the guide, and are not directly in the patient but above the humerus.

Brand Name
ECLIPSE & UNIVERS II RESECT GD L,RT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19526626
Report Number1220246-2024-05653
Device Sequence Number15341012
Product Code MDM
UDI-Device Identifier00888867060326
UDI-Public00888867060326
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLIPSE & UNIVERS II RESECT GD L,RT
Device Catalogue NumberAR-9401-13
Device Lot Number250090303
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown